Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

History of erosive gastritis. Done second endoscopy. Prescribed prilosec. Have stomach ache, gas, belching

I was diagnosed 5 years ago with erosive gastritis . I had a second endoscopy 2 years ago, condition was still there. i was told to take prilosec each morning. In the last 6 months I generally have what feels like a queezy or something like a mild stomach ache upon awakening in the morning. Also have a lot of stomach groaning or rumbling as well as problems with passing gas off and on. I have noted that any alcohol consumption or something like chinese food causes a terrible belching . If I have a large meal, my stomach feels distended and hard. Please tell me that I do NOT have stomach cancer! Thank you.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
Hi, welcome to HCM.
It really doesn't look like gastric cancer. All symptoms are associated with severe gastritis. You should avoid consumption of alcohol and spicy food strictly for at least 6 months. It needs time to heal.
Also consult your physician for peptic ulcer disease treatment. You needs a dedicated care for ulcers.

Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor